Dr. Dinesh Kumar
Dr. Dinesh Kumar
Agriculture University, Jodhpur
Verified email at pratap.edu.in - Homepage
Title
Cited by
Cited by
Year
Generalized fractional integrals of product of two H-functions and a general class of polynomials
D Baleanu, D Kumar, SD Purohit
International Journal of Computer Mathematics 93 (8), 1320-1329., 2016
352016
On generalized fractional kinetic equations involving generalized Bessel function of the first kind
D Kumar, SD Purohit, A Secer, A Atangana
Mathematical Problems in Engineering 2015, 2015
332015
Generalized fractional integrals involving product of multivariable H-function and a general class of polynomials
D Kumar, SD Purohit, J Choi
J. Nonlinear Sci. Appl. 9 (1), 8-21, 2016
282016
Generalized fractional integration of the ℵ-function.
J Ram, D Kumar
a A 1, 2, 2011
262011
Solutions of generalized fractional kinetic equations involving Aleph functions
J Choi, D Kumar
Mathematical Communications 20 (1), 113-123, 2015
232015
Generalized fractional differentiation of the Aleph-Function associated with the Appell function F3
RK Saxena, J Ram, D Kumar
a A 1, 2, 2012
222012
Generalized fractional integration involving Appell hypergeometric of the product of two H-functions
J Ram, D Kumar
Vijanana Prishad Anusandhan Patrika 54 (3), 33-43, 2011
222011
Generalized Fractional Differentiation of theH-Function Involving General Class of Polynomials
D Kumar, J Daiya
International Journal of Pure and Applied Sciences and Technology 16 (1), 42, 2013
182013
Generalized fractional differentiation for Saigo operators involving Aleph-Function
RK Saxena, J Ram, D Kumar
J. Indian Acad. Math 34 (1), 109-115, 2012
182012
Generalized fractional integration of the product of Bessel functions of the first kind
RK Saxena, J Ram, D Kumar
Proceeding of the 9th Annual Conference, SSFA 9, 15-27, 2010
182010
ALTERNATIVE DERIVATION OF GENERALIZED FRACTIONAL KINETIC EQUATIONS
RK SAXENA, J RAM, D KUMAR
Journal of Fractional Calculus and Applications 4 (2), 322-334., 2013
172013
Generalized Fractional Calculus of the -Series Involving Hypergeometric function
D Kumar, RK Saxena
Sohag Journal of Mathematics 2 (1), 17-22., 2015
162015
GENERALIZED FRACTIONAL CALCULUS OF THE ALEPH-FUNCTION INVOLVING A GENERAL CLASS OF POLYNOMIALS
RK SAXENA, D KUMAR
Acta Mathematica Scientia 35 (5), 1095–1110, 2015
162015
Certain unified fractional integrals and derivatives for a product of Aleph function and a general class of multivariable polynomials
J Choi, D Kumar
Journal of Inequalities and Applications 2014 (1), 1-15, 2014
132014
Fractional differintegral operators of the generalized Mittag-Leffler type function
D Kumar, SD Purohit
Malaya J. Mat. 2 (4), 419-425., 2014
132014
The Multivariable H-Function and the General Class of Srivastava Polynomials Involving the Generalized Mellin-Barnes Contour Integrals
J Daiya, J Ram, D Kumar
Filomat 30 (6), 1457–1464, 2016
122016
Generalized fractional integration of the H-function involving general class of polynomials
D KUMAR, P AGARWAL, SD PUROHIT
Walailak Journal of Science and Technology (WJST) 11 (12), 1019-1030, 2014
122014
Generalized fractional integral of the product of two Aleph-functions
RK Saxena, J Ram, D Kumar
Applications and Applied Mathematics (AAM) 8 (2), 9-28., 2013
122013
Generalized fractional integration of the product of two ℵ-functions associated with the Appell function F3
RK Saxena, J Ram, D Kumar
ROMAI J 9 (1), 147-158, 2013
102013
Fractional Calculus of the Generalized Mittag-Leffler Type Function
D Kumar, S Kumar
International Scholarly Research Notices 2014, 5 pages, 2014
92014
The system can't perform the operation now. Try again later.
Articles 1–20